# SDR USAA920071348

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800745
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - A CRACK ON FUSELAGE SKIN AT R1 DOOR LOWER HINGE CUTOUT, BS 291.5, WL 233.5.  INSTALLED DOUBLER AND REPAIRED CRACK ON FUSELAGE SKIN AT R1 DOOR LOWER HINGE CUTOUT, BS 291.5, WL 233.5 IAW B737-300 SRM 53-10-01-2R, FIG 201.
